# SDR 7GMB20151019005

- Difficulty date: October 15, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N286SJ
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501153
- Aircraft time: 3,052 hours, 2,425 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 4188001007
- Part serial: 2417A
- Condition: Failed
- Location: Aileron
- Part time: 3,896 hours, 2,575 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REPAIRED AILERON PCA WAS INSTALLED ON THE LT SIDE, BUT IT WOULDN'T KEEP THE LT AILERON NEUTRAL WHEN HYD POWER WAS REMOVED.
